Schedule

Wednesday 05/23/07

7:00 – 7:45am		Registration	
7 45	0.00	0 . 0	

7:45 – 8:00am Opening Comments

8:00 – 9:00am **Jean Mawhin**

9:00 – 9:30am Break

9:30 – 10:30am **Djairo de Figueiredo**

10:30 – 11:00am Break

11:00 – Noon Peter Takac

Noon – 2:00pm Lunch

30-minute talks

Time	Room 17	Room 18
2:00 – 2:30pm	Petr Girg	Christopher Grumiau
2:45 – 3:15pm	Matthew Rudd	David Hernandez
3:30-4:00pm	Petr Necesal	Tamani Howard
4:15 – 4:45pm	J. P. Gossez	Eugenio Rocha
5:00 - 5:30pm	Luis Castro	Homer Walker
5:45 – 6:15pm	Anna Micheletti	Christophe Troestler

7:30 – 10:00pm Reception - Weatherford Hotel

Thursday 05/24/07

8:00 – 9:00am **Peter Takac**

9:00 – 9:30am Break

9:30 – 10:30am **Jean Mawhin**

10:30 – 11:00am Break

11:00 – 12:00pm **Djairo de Figueiredo**

12:00 – 2:00pm Lunch

30-minute talks

Time	Room 17	Room 18
2:00 – 2:30pm	Pavel Drabek	
2:45 - 3:15pm	David Hartenstine	
3:30-4:00pm	David Watkins	
4:15 – 4:45pm	Sandrina Santos	
5:00 – 5:30pm		

Special Evening Talk

8:00 – 9:00pm **James Serrin**

Friday 05/25/07

8:00 – 9:00am **Jianxin Zhou**

9:00 – 9:15am Break

9:15 – 10:15am John M. Neuberger, Nandor Sieben, and

Jame W. Swift - Numerical Demonstration

10:15 – 10:30am Break

10:30 – 11:30am **Jianxin Zhou** - Numerical Demonstration

11:30am– 6pm Trip to Sedona

Saturday 05/26/07

8:00 – 9:00am **James Serrin**

9:00 – 9:30am Break

30-minute talks

Time	Room 17	Room 18
9:30 – 10:00am	Jesus Hernandez	Stan Alma
10:15 – 10:45am	Sarah Raynor	Vasile Staicu
11:00 11:30am	John W. Neuberger	Boyan Sirakov
11:45 – 12:15pm		Jan Cepicka

12:15 – 2:00pm Lunch

2:00 – 3:00pm **Jianxin Zhou**

3:00 – 3:30pm Break

20-minute talks

Time	Room 17	Room 18
3:30 – 3:50pm	Sheldon Lee	
4:00-4:20pm	Xianjin Chen	
4:30 – 4:50pm	Marco Ghimenti	

Sunday 05/27/07

Leave for Grand Canyon at 8:00am